# SDR AU000450

- Difficulty date: May 20, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 2822 · Fuel Boost Pump
- Part: Housing
- Part number: 50081761
- Condition: Eroded
- Location: Fuel Boost Pump
- Part time: 41,446 cycles
- Component: Fuel Boost Pump, Sundstrandem, 5006003C
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN FORWARD FUEL TANK LEFT BOOST PUMP FAILED.  INVESTIGATION FOUND PIECES OF METAL SEPARATED FROM THE HOUSING INLET STRUTS JAMMING THE CHECK VALVE PARTIALLY OPEN.
